# SDR FDKA2008102700282

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 16,959 hours, 16,081 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FRL FLT 8927 ALB-JFK.  FWD EMERGENCY LIGHT STRIP INOP AND OVERHEAD EMERGENCY SIGN.  MX RESECURED CONNECTOR.  OPS CHECKED GOOD.
